Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffer with excessive night fall, get erection on watching erotic scenes. Permanent cure?

hello sir, when i was 15 ,i start doing masturbate everyday and when i was 16 , i am sufferinng from nightfall till now i am 19 and suffering from excessive night fall i ejaculate 4-5 tymes in a week . when i see any sexy seen tv then my penis became errect . sir i want permanent cure from this disease please suggest me effective medicine for this please send me treatment on YYYY@YYYY
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for choosing HCM to post your queries.
You treat a person only if he has an illness. Masturbation and night fall are a common and normal phenomenon. It doesnt lead to any problem. it just indicates that you have adequate performance of your sexual organs. This thing will get better, with age and you donnt need any medication for the same. Masturbation doesnt cause any problem and it is a myth that it is bad.
Have a nice day.
Hope i am able to solve your queries.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor